MathSciNet Relay Station
MathSciNet bibliographic data
MR170095 (30 #336) 35.42
Serrin, James Removable singularities of solutions of elliptic equations. Arch. Rational Mech. Anal. 17 1964 67–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement